Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 9-16 (2009)

On Garcia numbers

Horst Brunotte

Düsseldorf, Germany

Abstract: We study real algebraic integers larger than 1, whose norm is $\pm 2$ and all of whose conjugates have modulus larger than 1. These numbers are characterized in some easy cases.

Keywords: Algebraic integers, Garcia numbers, Perron numbers.

Classification (MSC2000): 11R06

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition